# SDR UPS203339

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 659892420
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND NR 12 SPOILER SUPPORT O/B SPAR ATTACH ANGLE CRACKED.  REMOVED AND REPLACED SPOILER SUPPORT ANGLE IAW SRM 51-30-2.
